The double-incompleteness theorem

dc.contributor.authorPodnieks, Karlis
dc.date.accessioned2013-08-01T08:25:35Z
dc.date.accessioned2025-07-19T20:55:05Z
dc.date.available2013-08-02T00:00:03Z
dc.date.issued1975
dc.description.abstractLet T be a theory, Q - a metatheory of T. Under certain conditions there exist T-undecidable sentences for which this undecidability cannot be proved in Q. For English translation and proof, see K. Podnieks What is mathematics: Godel's theorem and around.en_US
dc.identifier.citationKarlis Podnieks. The double-incompleteness theorem. Scientific Proceedings of Latvia State University, 1975, Vol.233, pp.191-200 (in Russian)en_US
dc.identifier.urihttps://dspace.lu.lv/handle/7/1462
dc.language.isorusen_US
dc.publisherLatvia State Universityen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectdouble incompletenessen_US
dc.subjectincompletenessen_US
dc.subjectincompleteness theoremen_US
dc.titleThe double-incompleteness theoremen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Podnieks_Double_1975.pdf
Size:
1.47 MB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Plain Text
Description: